On sums of four cubes of polynomials

L. Mordell

Acta Arithmetica (1970)

  • Volume: 16, Issue: 4, page 365-370
  • ISSN: 0065-1036

How to cite


Mordell, L.. "On sums of four cubes of polynomials." Acta Arithmetica 16.4 (1970): 365-370. <http://eudml.org/doc/204934>.

author = {Mordell, L.},
journal = {Acta Arithmetica},
language = {eng},
number = {4},
pages = {365-370},
title = {On sums of four cubes of polynomials},
url = {http://eudml.org/doc/204934},
volume = {16},
year = {1970},

AU - Mordell, L.
TI - On sums of four cubes of polynomials
JO - Acta Arithmetica
PY - 1970
VL - 16
IS - 4
SP - 365
EP - 370
LA - eng
UR - http://eudml.org/doc/204934
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.